ophthalmologist-icon
Reddishness of eyes
I am experiencing reddishness of eyes.my eyes are paining.I used FMLT drop and moistane drop.but there is no benefits of that drop.it becomes more reddish.tell me docter what to do.
188 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hello You may use gatiquin P eyedrop 4 times daily for 1 week along with lubricating eyedrop frequently like refresh tears 6 times daily along with cold compresses This will help you Consult local ophthalmologist if problem persists
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.